# SDR SWIA971462

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Engine: Pwa PW118B
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE FO'S PUSH TO TALK SWITCH ON THE EYEBROW PANEL STICKS.  RETURNED TO FAT DUE TO INABILITY OF CREW TO COMMUNICATE.  REPLACED FO'S PUSH TO TALK SWITCH ON GLARESHIELD WITH SERVICEABLE UNIT.  OPS CHECK ON PUSH TO TALK SWITCH IS GOOD.
